Factorizations of complete graphs into brooms

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90301

Show full item record

Title: Factorizations of complete graphs into brooms
Author: Kovář, Petr
Kubesa, Michael
Meszka, Mariusz
Date issue: 2012
Citation: Discrete mathematics. 2012, vol. 312, issue 6, p. 1084-1093.
URI: http://hdl.handle.net/10084/90301
ISSN: 0012-365X
DOI: 10.1016/j.disc.2011.11.034
URI: http://dx.doi.org/10.1016/j.disc.2011.11.034
Type: article
Document version: submittedVersion
Access rights: openAccess
Počet citací dokumentu:

Files in this item

Files Size Format View Description
DISCRETE-MATH-2012-312-6-1084-kovar.pdf 634.6Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace

Advanced Search



My Account